My Girlfriend is experiencing vomiting, nausea (severity: moderate), diarrhea, tender abdomen, abdominal discomfort and kidney cyst.

Maybe lots of things. ...like infection, inflammation, malabsorption, maldigestion, dysmotility, more. If she has ongoing distress (as you describe), its time to find out why and what treatment options exist. This may have nothing to do with the GI tract. Untreated urinary tract infection can cause her symptoms too.
Medical Evaluation. If she has abdominal pain with abdominal tenderness - medical evaluation can help to rule out any causes that might require surgery.
Emergency exam. Your girlfriend needs to be taken to an emergency room or urgent care clinic immediately! Call an ambulance if you can't get her to a treatment center quickly. A complete exam and more history is needed. She must be seen immediately in a medical center because the underlying causes of these problems could be life threatening.
ER-now. Cannot be diagnosed online: I suggest immediate ER evaluation and testing.

Related Questions

I am experiencing abdominal discomfort, tender abdomen and nausea (severity: mild). The following also describe me: Diarrhea and Appetite changes...

Gastroenteritis? My first thought, based on acuity and symptoms, would be acute gastroenteritis, perhaps viral or food-borne. However, this should only last 3-5 days, so if you're still sick certainly by 7 days we would need to entertain other possibilities: infectious colitis, inflammatory colitis, gallbladder, pancreas. Read more...

I am experiencing vomiting, nausea (severity: mild), diarrhea and abdominal discomfort. Took 2 Advil Pms w/o eating & took midol

Virus vs bacteria vs. Diarrhea can be due to Virus vs bacteria vs diet sensitivities. Do you have a fever? Could you be pregnant? Consult with us to help solve this issue. Read more...
Go to ER. You can't be helped online, and the medicines you took won't help, all the best. Read more...
No Nsais. Stop taking anti-inflammatories (nsaids), those are going to make it worse. Take an anti acid instead, and follow up with your doctor . Read more...